Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1, Issue 1, Pages 83-102
http://dx.doi.org/10.1155/S1085337596000048

Inertial manifolds and stabilization of nonlinear beam equations with Balakrishnan-Taylor damping

Department of Mathematics, University of South Florida, Tampa 33620-5700, FL, USA

Received 4 February 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuncheng You, “Inertial manifolds and stabilization of nonlinear beam equations with Balakrishnan-Taylor damping,” Abstract and Applied Analysis, vol. 1, no. 1, pp. 83-102, 1996. https://doi.org/10.1155/S1085337596000048.